MathSciNet Relay Station
MathSciNet bibliographic data
MR1740032 (2000m:34160) 34K13 (34K60 92D25)
Teng, Zhi Dong; Chen, Lan Sun Positive periodic solutions of periodic Kolmogorov type systems with delays. (Chinese) Acta Math. Appl. Sinica 22 (1999), no. 3, 446–456.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement